MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number 0070740
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was debris and hairs in the silicone drain evacuator.Per customer via email on 14aug2025 it was reported that a total of 17 silicone drain evacuators contained debris.Sample is available.Pending sample return.No further details were provided.Per sample evaluation, foreign material was found.Lot: ngkq0974; release date: 04/09/2025; expiration date: 02/28/2030.
 
Event or Problem Description
It was reported that there was debris and hairs in the silicone drain evacuator.Per customer via email on (b)(6)2025 it was reported that a total of 17 silicone drain evacuators contained debris.Sample is available.Pending sample return.No further details were provided.Per sample evaluation, foreign material was found.Lot: ngkq0974; release date: (b)(6)2025; expiration date: (b)(6)2030.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Visual inspection of lot number ngkq0974 noted foreign material measuring.80mm^2 and located inside the packaging.Product labeling was reviewed for this investigation.Corrections made to tab(s) d, f, h.Initial reporter complete facility name: - corewell health grand rapids hospitals - butterworth (fka spectrum health butter) udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23488204
Report Number1018233-2025-09998
Device Sequence Number16077073
Product Code GCY
UDI-Device Identifier00801741049569
UDI-Public(01)00801741049569(11)250409(17)300228(10)NGKQ0974
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070740
Device Lot NumberNGKQ0974
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown